# SDR 96ZZZX3610

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Monitor
- Part number: 7012693901
- Condition: Shorted
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RZ-710 SHORTED, A/P WOULD NOT COME ON LINE.  REMOVED AND REPLACED.
